Line source scattering by a cylindrically curved surface with second-order generalized impedance boundary condition

Buyukaksoy A., Cinar G.

WAVE MOTION, vol.47, no.1, pp.45-58, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1016/j.wavemoti.2009.07.004
  • Journal Name: WAVE MOTION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.45-58
  • Eskisehir Osmangazi University Affiliated: No


A high-frequency solution is derived for the diffraction of electromagnetic waves generated by a line source by a cylindrically curved metallic sheet whose concave and convex faces are coated by dielectric layers of the same physical properties and thicknesses. After simulating the effects of the grounded dielectric layer by second-order generalized impedance boundary conditions, a canonical problem is formulated in an infinitely extended angular space from which explicit asymptotic expressions for the diffraction coefficients are obtained through the asymptotic solution of a matrix Hilbert problem. (C) 2009 Elsevier B.V. All rights reserved.